# SDR USAA2012100800016

- Difficulty date: October 7, 2012
- Submitted: October 8, 2012
- Operation: Air carrier
- Aircraft: N454UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24996
- Aircraft time: 58,500 hours, 38,298 cycles
- System (JASC): 2424 · AC Regulator
- Part: Gcu
- Part number: 948F4584
- Part serial: VI1744
- Condition: Faulty
- Location: Nr 2
- Part time: 46,360 hours, 33,290 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

DEPARTED PVD WITH MEL 49-01A ASSIGNED (APU WON'T START).  EN ROUTE TO CLT, NR 2 GENERATOR DROPPED OFF LINE.  AT FIRST, IT WOULD NOT RESET.  COMPLETED CHECKLIST AND GENERATOR RESET.  ALL INDICATIONS NORMAL.  CONTINUED TO CLT AND LANDED WITHOUT INCIDENT.  MX TROUBLESHOT FOR LV TRIP AND FLUCTUATING VOLTAGE REF 24-21-00 PB 101.  REPLACED NR 2 GCU IAW AMM 24-21-81.  SUBSEQUENT ENGINE RUN REVEALS NORMAL STABLE PARAMETERS.  AC GENERATOR SYSTEM CHECKS SATISFACTORY IAW 24-21-00-735-001.
